# SDR CALA2019100541687

- Difficulty date: October 1, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5347048500200
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FR56-57 INTERCOSTAL ST38R HAS CORROSION PER HAECO LCQ NR LP 9299062 GENERATED BY N078625 REMOVED AND REPLACED INTERCOSTAL IN AFT CARGO COMPARTMENT BTWN F RAME 56 AND 57 AT STGR 38R IAW A320 SRM 51-42-11-801/TO80673599/ 005/2019 #A ECRA5341-01189. PERFORMED BY MECH V080285 AND INSP B Y N078625
